Excess Vitamin E Side Effects - Tips for Safe Consumption of Vitamins

By on 9:44 PM
Excess Vitamin E Side Effects
Dictionary defines health as a side effect or a peripheral effect of the unwanted effects of medication or therapy.

Vitamin E is derived from food is not proven to have side effects documented.

But vitamin E is derived from the supplement has potential side effects, especially when interacting with other medications or conditions.

The most common side effects caused by vitamin E was allergic complaints such as difficulty breathing, throat congestion, swelling of the lips, tongue or face.

Some less serious side effects include fatigue, weakness, headache, nausea, blurred vision, and diarrhea.

These side effects usually stop after stopping the intake of vitamin E.

Vitamin E supplement is taken with other drugs may cause dangerous interactions.

Vitamin E is known to cause an increased risk of bleeding in individuals taking worfin for anticoagulation or those who are deficient in vitamin K.

Conflicting results emerged from the study of the potential interaction between a combination of antioxidant supplementation (vitamins C, E, selenium, and beta-carotene) and cholesterol-lowering agents.

Vitamin E inhibits the absorption of desimpramine antidepressants, antipsychotic drug chlorpromazine, beta-blockers for high blood pressure, and anti-malarial drug chloroquine.

Increased levels of gamma-tocopherol in the blood is associated with decreased risk of prostate cancer.

Vitamin E, when taken in the form of alpha-tocopherol supplements can reduce levels of gamma-tocopherol in the blood.

Therefore, to be effective vitamin E supplements should be taken together with other antioxidants.